RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, Issue 2, Pages 34–41 (Mi vuu67)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On almost periodic sections of multivalued maps

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences, Izhevsk

Abstract: A number of assertions is given of Stepanov almost periodic sections of multivalued maps.

Full text: PDF file (220 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.518.6
Received: 15.02.2008

Citation: L. I. Danilov, “On almost periodic sections of multivalued maps”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, no. 2, 34–41

Citation in format AMSBIB
\Bibitem{Dan08}
\by L.~I.~Danilov
\paper On almost periodic sections of multivalued maps
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2008
\issue 2
\pages 34--41
\mathnet{http://mi.mathnet.ru/vuu67}
\elib{http://elibrary.ru/item.asp?id=12867705}


Linking options:
  • http://mi.mathnet.ru/eng/vuu67
  • http://mi.mathnet.ru/eng/vuu/y2008/i2/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “Ob odnom klasse pochti periodicheskikh po Veilyu sechenii mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 24–45  mathnet  elib
    2. L. I. Danilov, “Rekurrentnye i pochti rekurrentnye mnogoznachnye otobrazheniya i ikh secheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 2, 19–51  mathnet  elib
    3. L. I. Danilov, “Ravnomernaya approksimatsiya rekurrentnykh i pochti rekurrentnykh funktsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 36–54  mathnet
    4. L. I. Danilov, “Rekurrentnye i pochti rekurrentnye mnogoznachnye otobrazheniya i ikh secheniya. III”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 4, 25–52  mathnet
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:200
    Full text:109
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019